Publications

Gilson S Silva

1 Articles in international journals with referee

Option Pricing Under a Jump-Telegraph Diffusion Model with Jumps of Random size
J. Janela, J. M. E. Guerra and G. S. Silva
International Journal of Computer Mathematics, (2019).


1 Conference proceedings with referee

A Quadrature-Difference Method for systems of second order Fredholm Integro-Differential Equations
J. M. E. Guerra, J. Janela and G. S. Silva
Proceedings of the 17th International Conference on Mathematical Methods in Science and Engineering, CMMSE 2017 - Rota, Càdiz, Spain, Editor J. Vigo-Aguiar, CMMSE 3, 1085-1096 (2017).